# SDR HNAA2019103000333

- Difficulty date: October 29, 2019
- Submitted: November 1, 2019
- Operation: Air carrier
- Aircraft: N686AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500843
- Aircraft time: 36,695 hours, 32,758 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Burned
- Location: Pitot Heat
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PDIS  686     30-31  2088311  29OCT19  TRI  CLOSE
      PITOT 3 INOP MESSAGE.

FACT  29OCT19  03:29  TRI
            REPAIRED BURNT WIRE IAW IAW SWPM 20-21-00. INSTALLED
             NEW #3 PITOT-STATIC TUBE IAW AMM 34-13-02. LEAK CHE
            CK GOOD. HEATING OPS CHECK GOOD. A/C OK FOR SERVICE.
